# SDR 96ZZZM461

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 45,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING LEADING EDGE OUTBOARD OF LANDING LIGHT DENTED.  CUT OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR 7075-T6 .071 AND .063 9 INCH BY 9 INCH.  FILLER 2 INCH BY 4 INCH AS PER SRM 57-30-4.  SEALED WITH RTV PER SRM 51-20-4.
